Puffiness under Eyes after Belotero. Will it go away? (Photo)
Doctor Answers 4
Undereye swelling after Beletero should not be a problem
I have good success in avoiding this problem by performing a "snap test" before injecting under the eyes, and being cautious about injecting anyone with a history of puffy eyes in the morning that improves during the day, or a history of lower eyelid surgery. These patients can have compromised lymphatic drainage from their lower eyelids, making it difficult to eliminate the fluid that is attracted to some types of fillers. I also limit the amount of filler I inject in this area in one session, very rarely exceeding one syringe. Beletero is the least likely to attract water of all the hyaluronic fillers used in this area.
You might also like...
Side Effects from Belotero
Belotero or any under eye injection with filler can give you bruising or swelling. Since it has only been five days I would wait up to two weeks. If after two weeks you are still swollen I would return to your treating physician for evaluation. It is always important to find a board certified dermatologist with a great deal of experience with cosmetic dermatology and injections for the best results.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.